question-icon

I Feel Some Shortness Of Breath And Pressure In My

default
Posted on Wed, 19 Sep 2018
Question: I feel some shortness of breath and pressure in my head. I'm worried that my heart is damaged because I used to overuse Vyvanse. I also smoke cigarettes which I know I should quit. I'm not sure if I should go to the ER tonight or if I just need to quit smoking and start exercising regularly again.
doctor
Answered by Dr. Dr. Ivan Romich (29 minutes later)
Brief Answer:
wait and see

Detailed Answer:
Hi and welcome.
If there is just feeling of shortness of breath and pressure in head then I dont think you should see ER. However, if you start to feel chest pain, become lightheaded, and feel like losing conciousness then you should see doctor immediately. ALso, measure your blood pressure if it is higher than 10/100 or lower than 90/60, you should see doctor. At this pot, try to rest, dont take any medications, have easier food and more enough fluids.Xour symptoms may be sign of anxiety, high blood pressure, usage of medications that you mention and smoking. ANd you should definitely stop with bad habits as soon as possible. I also suggest to have regular work up which include, lung capacity tests and heart ultrasound. WIsh you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Dr. Ivan Romich (7 hours later)
Hi Dr. Rommstein,

Thanks for your response. I will call and schedule with my doctor tomorrow and ask for a referral to a cardiologist so I can get the lung capacity test and heart ultrasound.

I really want to stop my bad habits but I don't know how. I rely on the Vyvanse to help me pay attention to things I want to get done, and I have tried everything to quit smoking: the patch, nicotine gum, Wellbutrin, and Chantix. Nothing except the Chantix helped with cravings, and the Chantix made me too nauseated to continue. I am really worried about the damage to my health but I'm not sure how to move forward.
doctor
Answered by Dr. Dr. Ivan Romich (9 hours later)
Brief Answer:
see next

Detailed Answer:
Hi and welcome.
Well, you may feel some benefits of Vyvanase at the moment but for long term, it is definitely harmful and you should find the way to withdraw it. You should not find another motivation for things that you want to get done, some healthier solution. Smoking is also problem, at least you should try to reduce it maximally. You are too young an there is plenty of time ahead you, so it would not be good to ruin it with these vices.
I suggest to have these tests that I have recommended to see your present health condition and then plan further steps.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Dr. Ivan Romich

General Surgeon

Practicing since :2008

Answered : 13873 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Feel Some Shortness Of Breath And Pressure In My

Brief Answer: wait and see Detailed Answer: Hi and welcome. If there is just feeling of shortness of breath and pressure in head then I dont think you should see ER. However, if you start to feel chest pain, become lightheaded, and feel like losing conciousness then you should see doctor immediately. ALso, measure your blood pressure if it is higher than 10/100 or lower than 90/60, you should see doctor. At this pot, try to rest, dont take any medications, have easier food and more enough fluids.Xour symptoms may be sign of anxiety, high blood pressure, usage of medications that you mention and smoking. ANd you should definitely stop with bad habits as soon as possible. I also suggest to have regular work up which include, lung capacity tests and heart ultrasound. WIsh you good health. Regards